On the theory of two-point boundary value problems for second-order differential equations
Differencialʹnye uravneniâ, Tome 35 (1999) no. 10, pp. 1372-1381
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_10_a9,
author = {\`E. Muhamadiev and A. Naimov},
title = {On the theory of two-point boundary value problems for second-order differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1372--1381},
year = {1999},
volume = {35},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_10_a9/}
}
TY - JOUR AU - È. Muhamadiev AU - A. Naimov TI - On the theory of two-point boundary value problems for second-order differential equations JO - Differencialʹnye uravneniâ PY - 1999 SP - 1372 EP - 1381 VL - 35 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1999_35_10_a9/ LA - ru ID - DE_1999_35_10_a9 ER -
È. Muhamadiev; A. Naimov. On the theory of two-point boundary value problems for second-order differential equations. Differencialʹnye uravneniâ, Tome 35 (1999) no. 10, pp. 1372-1381. http://geodesic.mathdoc.fr/item/DE_1999_35_10_a9/